« New blog post: Setting goals is a good thing | Main | New Blog Post: Parenting and three levels of thinking »

01/03/2012

Comments

Feed You can follow this conversation by subscribing to the comment feed for this post.

John Linkletter

Recent tests of erectile dysfunction treatments have shown that Viagra and Levitra, composed of the PDE5 inhibitor Sildenafil and Vardenafil are more likely to cause the much talked about side effect of vision impairment whereas Tadalafil, the PDE5 inhibitor used in Cialis does not suffer this side effect. This is because Sidenafil and Vardenafil also inhibit PDE6 which has a role to play in vision. Tadalafil does not have any effect on PDE6.


The side effect of facial flushing experienced by Viagra, Levitra and Cialis is usually an indication that the subject has taken a higher dose of these PDE5 inhibitors than necessary. Lowering the dosage will often remove this side effect while still providing the benefits that these pills are known for.

Verify your Comment

Previewing your Comment

This is only a preview. Your comment has not yet been posted.

Working...
Your comment could not be posted. Error type:
Your comment has been posted. Post another comment

The letters and numbers you entered did not match the image. Please try again.

As a final step before posting your comment, enter the letters and numbers you see in the image below. This prevents automated programs from posting comments.

Having trouble reading this image? View an alternate.

Working...

Post a comment

Your Information

(Name and email address are required. Email address will not be displayed with the comment.)